Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Is it safe to take high dose of vitamin K while taking warfarin?

User rating for this question
Very Good
Answered by

Practicing since : 1999
Answered : 517 Questions
I am on warfarin for a PE from DVT. I just ate a significantly higher amount of Vitamin k than usual -- a LOT, and usually I eat almost none! What should i do?
Posted Sat, 8 Feb 2014 in Blood Disorders
Answered by Dr. Alokkalyani 1 hour later
Hi and thanks for the query. I am Dr. Alok and very pleased to be assisting you with your health questions today. There is no need to worry, and continue same dose of warfarin, and make sure to not to repeat to take high dose of Viamin K again Hope this helps and provides answers to your question. I wish you good health. Dr. Alok
Above answer was peer-reviewed by
Follow-up: Is it safe to take high dose of vitamin K while taking warfarin? 4 minutes later
Thank you!!!
Answered by Dr. Alokkalyani 2 days later
Brief Answer: welcome Detailed Answer: Thanks and most welcome... Please close this discussion if you have no more questions to ask. Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor